# SDR WX0A2021032973674

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 45,712 hours, 27,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 004647
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY (EPSU TEST) 11WL FAILED. / R&R EMERGENCY BATTERY 11WL IAW AMM 33-51-58 PB 401. OPERATIONAL TEST GOOD. NO DISCREPANCIES NOTED AT THIS TIME."
